MAUDE Adverse Event Report: ALCON RESEARCH, LLC - ALCON PRECISION DEVICE CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR; FOLDERS AND INJECTORS , INRAOCULAR LENS (IOL)

ALCON RESEARCH, LLC - ALCON PRECISION DEVICE CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR; FOLDERS AND INJECTORS , INRAOCULAR LENS (IOL)
Model Number IV
Medical Device Problem Codes Device Damaged by Another Device (2915); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, the lens was damaged by the company injector, possibly due to a bent or damaged injector.Additional information was received stating that a scratch had been noticed during loading, and the lens had been put back in the wagon wheel.There had been no patient contact.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR
Common Device Name
FOLDERS AND INJECTORS , INRAOCULAR LENS (IOL)
Manufacturer (Section D)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23898208
Report Number2523835-2025-01345
Device Sequence Number10388881
Product Code MSS
UDI-Device Identifier00380659777745
UDI-Public(01)00380659777745(17)320630(11)220616(10)14ULWA
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K212039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIV
Device Catalogue Number8065977774
Device Lot Number14ULWA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/26/2025
Date Device Manufactured06/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON ASPHERIC UV ABSORBING IOL; DUOVISC VISCOELASTIC SYSTEM; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D
Patient Age73 YR
Patient SexFemale